MathSciNet Relay Station
MathSciNet bibliographic data
MR1820858 47B37 (40C05 40H05 47A10)
Yıldırım, Mustafa On the spectrum of the Rhaly operators on $l_p$. Indian J. Pure Appl. Math. 32 (2001), no. 2, 191–198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement